Alert archive / Mississippi / Flash Flood Warnings in 2011

Flash Flood Warning 104, NWS Jackson, MS

July 21, 2011Scott County, Mississippi

NWS Jackson, MS issued this flash flood warning at Jul 21, 2011, 11:20 AM CDT for Scott County, Mississippi. It was in force for 115 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2011, 11:20 AM CDT (16:20 UTC)
Expired
Jul 21, 2011, 1:15 PM CDT
In force
115 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

County Scott County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 47 km from the middle of the area, began a volume at 16:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 12:45 PM CDTFLASH FLOODForest, MSWATER FLOWING OVER ROADS IN TOWN. WATER WAS 3 INCHES DEEP IN A FEW SPOTS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 85 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 4.3 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2011-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1035 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2011-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1035 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
964 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

431 
WGUS54 KJAN 211620
FFWJAN
MSC123-211815-
/O.NEW.KJAN.FF.W.0104.110721T1620Z-110721T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1120 AM CDT THU JUL 21 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN SCOTT COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...MORTON...FOREST...

* UNTIL 115 PM CDT

* AT 1120 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED   
  VERY HEAVY RAIN NEAR FOREST. THE AREA OF RAIN WAS NEARLY           
  STATIONARY. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF TWO 
  TO FOUR INCHES...HAVE OCCURRED IN THE PAST TWO HOURS.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PULASKI AND HILLSBORO

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3223 8941 3222 8942 3222 8960 3232 8971
      3246 8965 3245 8932 3223 8932

$$

BYB
2 follow-up statements
011 
WGUS74 KJAN 211714
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1214 PM CDT THU JUL 21 2011

MSC123-211815-
/O.CON.KJAN.FF.W.0104.000000T0000Z-110721T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCOTT MS-
1214 PM CDT THU JUL 21 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR
SOUTHERN SCOTT COUNTY...

AT 1212 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR FOREST. THE
STORMS WERE NEARLY STATIONARY. ESTIMATED RADAR RAINFALL AMOUNTS...ON
THE ORDER OF TWO TO FOUR INCHES...HAVE OCCURRED IN THE PAST TWO 
HOURS FROM LAKE TO FOREST.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MORTON.

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS. WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3223 8941 3222 8942 3222 8960 3232 8971
      3246 8965 3245 8932 3223 8932

$$
733 
WGUS74 KJAN 211807
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
107 PM CDT THU JUL 21 2011

MSC123-211816-
/O.EXP.KJAN.FF.W.0104.000000T0000Z-110721T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCOTT MS-
107 PM CDT THU JUL 21 2011

...THE FLASH FLOOD WARNING WILL EXPIRE AT 115 PM CDT FOR SOUTHERN
SCOTT COUNTY...

MODERATE RAINFALL WILL CONTINUE ACROSS MUCH OF SCOTT COUNTY THROUGH 
MID AFTERNOON BUT THE RAINFALL RATES HAVE DECREASED AND FLOODING IS 
NOT EXPECTED.

LAT...LON 3223 8941 3222 8942 3222 8960 3232 8971
      3246 8965 3245 8932 3223 8932

$$

WILKINSON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 9:45 AM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Jul 21, 9:45 AM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE JACKSON MS
945 AM CDT THU JUL 21 2011

.UPDATE...MOISTURE ADVECTION AND MOISTURE CONVERGENCE BETWEEN
ROUGHLY 5000 AND 10000 FEET ABOVE THE ARKLAMISS IS DRIVING SHOWER
AND ISOLATED THUNDERSTORM DEVELOPMENT THIS MORNING ACROSS PORTIONS
OF CENTRAL MS (MAINLY EAST OF HIGHWAY 49). FLOW AROUND HIGH PRESSURE
RIDGE TO THE NORTH AND UPPER LOW ALONG THE GULF COAST IS RESPONSIBLE
FOR THIS DESCRIBED REGIME WHILE PLENTY OF SOUPY GULF AIR (EXTREMELY
HIGH 2.2 PW VALUES ON THE 12Z JAN SOUNDING) EXTENDS WELL UP IN THE
ATMOSPHERE TO FACILITATE HEAVY DOWNPOURS. THE FACT THAT CONVECTION
ALONG HIGHWAY 82 EAST OF GREENWOOD HAS EXHIBITED LITTLE LIGHTNING
AND LOW CLOUD TOPS IS A CLUE TO EXPECT VERY HEAVY LOCALIZED RAINFALL
TOTALS OVER THE NEXT FEW HOURS THROUGH "WARM-RAIN" PROCESSES.
ANTICIPATE THAT THE MENTIONED CONCENTRATED STRIPE OF RAIN SHOULD
DILUTE TO MORE SCATTERED ACTIVITY BY THIS AFTERNOON...BUT THERE
STILL WILL BE SOME HEAVY DOWNPOURS POSSIBLE ALTHOUGH THE FLASH
FLOODING RISK SHOULD NOT AS HIGH.

UPDATED THE FORECAST TO INCREASE RAIN CHANCES IN MANY AREAS OF
CENTRAL MS...WHILE LOWERING HIGH TEMPERATURES TO JIVE WITH GREATER
EXPECTED LEVELS OF CLOUD AND PRECIP. WILL UPDATE THE HWO TO HIT THE
HEAVY RAIN RISK HARDER. ASIDE FROM THE HWO...UPDATES TO ZONES AND
GRIDS SENT. /BB/

&&

.PREV DISCUSSION... /ISSUED 349 AM CDT THU JUL 21 2011/

SHORT TERM...
CONTINUED SLIGHTLY ABOVE NORMAL TEMPS AND RAIN CHANCES TODAY AND
FRIDAY.

AT THIS HOUR...ISOLATED SHOWERS AND A FEW THUNDERSTORMS CONTINUE TO
FESTER AND DEVELOP ACROSS PORTIONS OF N-CNTRL/E AREAS AND ACROSS AL
THIS MORNING AS EXPECTED. CONVERGENT MID-LVL FLOW THANKS IN PART TO
A COOL CORE H5 LOW ACROSS THE NRN GULF AND A HOT H7-H5 RIDGE ACROSS
THE MID-SOUTH IS AIDING IN SHOWER/TSTORM DEVELOPMENT. A RIBBON OF
GREATER H85-H7 THETA-E AIR CONTINUES TO SWING ESE AROUND BACKSIDE OF
SLOWLY EASTERLY MIGRATING H5 RIDGE THIS MORNING. WITH WEAK
ISENTROPIC UPGLIDE AND SOME ELEVATED INSTABILITY PRESENT...ISOLATED
SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH
THE REST OF THE MORNING HOURS.

AS AIRMASS WARMS AND DESTABILIZES THIS AFTERNOON...GREATER COVERAGE
AND INTENSITY OF SHOWERS/TSTORMS IS EXPECTED. MODERATE INSTABILITY
OF ~2000 J/KG MLCAPE WITH WEAK MID-LVL LAPSE RATES AND 24-25
VERTICAL TOTALS COULD ALLOW FOR A FEW STORMS TO BECOME STRONG WITH
PROPER COLLIDING BOUNDARIES. STORMS ARE NOT EXPECTED TO REACH SEVERE
LIMITS. STORM MOTION WILL BE SLOW WITH WEAK LOW-LVL FLOW AND QUICKLY
ACCUMULATING RAINFALL WILL BE POSSIBLE. LOCATIONS ACROSS N-CNTRL
LOCATIONS THAT RECEIVED A GOOD BIT OF RAIN YESTERDAY WILL AGAIN BE
IN FAVORABLE ENVIRONMENT TODAY FOR ADDITIONAL SHOWERS AND AN
ISOLATED OCCURRENCE OF FLASH FLOODING MAY BE POSSIBLE. CONCERNING
POPS...MAVPOPS CAME IN HIGHER AND GENERALLY FOLLOWED SUIT GIVEN
PREVIOUS DAYS CONVECTION IN SIMILAR AIRMASS UPSTREAM. FOR
TEMPERATURES...HIGHS WILL BE A BIT TRICKY GIVEN EARLY MORNING CLOUD
COVER. MANY AREAS HIT THE UPPER 90S YESTERDAY BUT FEEL WITH GREATER
PWATS AND LESS DRY AIR MIXING AND ADDITIONAL CLOUD COVER SHOULD KEEP
TEMPS IN THE MID 90S FOR THE MOST PART. SOME AREAS THAT DO RECEIVE
ADDITIONAL INSOLATION AND MISS OUT ON COOLING RAINS COULD
CONCEIVABLY REACH BACK INTO THE UPPER 90S AGAIN TODAY.

WITH OPS GFS AND NAM12 DEPICTING DECENT INVERTED TROUGHING ALONG THE
COAST WITH GREATER VORT MAGNITUDES THIS AFTERNOON/EVENING...EXPECT
SHOWER/TSTORM ACTIVITY TO LINGER INTO THE LATE EVENING HOURS
TONIGHT ACROSS N/W AREAS. INTENSITY OF TSTORMS WILL DIMINISH
FOLLOWING SUNSET BUT SOME GENERAL THUNDER COULD LINGER. MOST OF THE
ACTIVITY SHOULD DIMINISH THROUGH THE EARLY MORNING HOURS FRIDAY AS
ISENTROPIC UPGLIDE DOES NOT APPEAR TO BE AS STRONG WITH COOL CORE
LOW WARMING SLIGHTLY. PWATS ARE PROGGED TO INCREASE ~2.2-2.3 THROUGH
FRIDAY MORNING...ALLOWING FOR ISOLATED MORNING SHOWERS/TSTORMS TO BE
POSSIBLE. LIKE TODAY...COVERAGE AND INTENSITY OF SHOWERS/TSTORMS IS
EXPECTED TO INCREASE FRIDAY AFTERNOON AS H5 CYCLONIC CONVERGENT FLOW
(ALBEIT SLIGHTLY WEAKER) AIDS IN DEVELOPMENT IN MOIST/MODERATELY
UNSTABLE AIRMASS. BEST AREA FOR STRONGEST STORMS WILL BE LOCATED
ACROSS NW AREAS AS INSTABILITY AND VT/S LOOK TO BE HIGHEST IN THIS
AREA. A FEW STRONG STORMS WILL AGAIN BE POSSIBLE FRIDAY
AFTERNOON/EARLY EVENING BUT PROBABILITY OF TSTORMS ATTAINING SEVERE
STATUS IS LOW. MAVPOPS AGAIN HIGHER THAN PREVIOUS RUNS WAS GENERALLY
ACCEPTED WITH SOME MINOR ADJUSTMENTS. WITH HIGH PWAT AIR IN PLACE
AND PREVIOUS DAYS DIURNAL CONVECTIVE CYCLE...DID NOT SEE A REASON TO
CUT GUIDANCE. MAV TEMPS LOOKED TO LOW CONSIDERING OVERALL HEIGHT
PATTERN AND NON-FLUCTUATING 925MB AND 850MB TEMPS SIMILAR TODAY.
/ALLEN/

LONG TERM...WEAK UPPER TROUGHING WILL PERSIST SUNDAY THROUGH
TUESDAY WHILE THE REGION SITS BETWEEN UPPER RIDGING TO OUR WEST AND
RIDGING POSITIONED OVER THE ERN GULF REGION. PRECIPITABLE WATER WILL
REMAIN HIGH...GENERALLY AROUND 2 INCHES SATURDAY AND 2.2-2.4 INCHES
SUNDAY THROUGH TUESDAY.

850 TEMPS WILL START A VERY GRADUAL INCREASE MONDAY THROUGH
WEDNESDAY...HELPING TO GRADUAL DESTABILIZE THE AIR MASS. VERTICAL
TOTALS/LAPSE RATES ARE FORECAST TO VERY GRADUALLY INCREASE MONDAY
THROUGH WEDNESDAY. THE EURO SOLUTION MAINTAINS SLIGHTLY MORE DEFINED
UPPER RIDGING AND ANTICYCLONIC FLOW FOR SLIGHTLY WARMER 500 TEMPS
OVER THE REGION FOR EARLY NEXT WEEK SO IT PAINTS A MORE STABLE AIR
MASS IN THE LONGER TERM. THE GFS SOLUTION WITH SLIGHTLY MORE FORCING
WAS FOLLOWED...ALONG WITH THE CONTINUING CYCLE OF SCATTERED
CONVECTION DURING THE AFTERNOONS...DECREASING DURING THE EVENING.
HIGHER PRESSURE BEGINS TO BUILD BACK IN FROM THE WEST WEDNESDAY AND
PRECIPITABLE WATER BEGINS TO DECREASE FROM THE NORTH. THIS MAY
RESULT IN LIGHTER COVERAGE OF AFTERNOON SHOWERS AND THUNDERSTORMS BY
MID WEEK.

INCREASING LOW LEVEL TEMPS WILL RESULT IN A GRADUAL WARMING TREND
FOR THE AREA. MEX MOS HIGHS APPEAR TO BE RUNNING A LITTLE COOL SO
OPTED FOR HIGH END GFS ENSEMBLE MOS NUMBERS. MEX MOS NUMBERS
GENERALLY FOLLOWED FOR LOWS...AS WERE MEX MOS POPS.

&&

.AVIATION...MVFR CONDS/OCSNL IFR WILL PLAGUE AREAS ALONG THE HWY 82
CORRIDOR THIS MORNING AS LGT/MOD RAIN AND OCSNL LIGHTNING MOVE
ACROSS THIS REGION. ELSEWHERE...ISOLD SHWR/TSTM ACTIVITY WILL BE
PSBL THRU MID DAY BEFORE ISOLD/SCT CONVECTIVE ACTIVITY DEVELOPS
AREAWIDE THIS AFTN. SFC WINDS WILL BE LIGHT AND WRLY/SWRLY THIS
MORNING...LIKELY BECOMING MORE VARIABLE AS WE HEAD INTO THE AFTN.
LINGERING CONVECTION MAY CONTINUE INTO THE EVENING BEFORE THINGS
QUIET DOWN AFTER MIDNIGHT. MVFR VSBY WILL BE PSBL EARLY TOMORROW
MORNING... ESPECIALLY INVOF MEI/HBG. /BK/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       93  73  95  73 /  45  30  41  24
MERIDIAN      93  73  94  72 /  46  28  46  25
VICKSBURG     94  74  96  73 /  36  28  25  21
HATTIESBURG   94  74  94  72 /  36  17  43  23
NATCHEZ       92  73  92  73 /  34  19  22  21
GREENVILLE    95  74  97  75 /  33  31  28  22
GREENWOOD     91  73  95  74 /  64  31  33  24

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

BB/BK/ALLEN/03
Hazardous weather outlook, Jul 21, 9:52 AM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
952 AM CDT THU JUL 21 2011

ARZ074-075-LAZ007>009-MSZ018-019-025>052-056>058-221500-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-SMITH-JASPER-CLARKE-
952 AM CDT THU JUL 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN ARKANSAS
AND PORTIONS OF CENTRAL MISSISSIPPI AND NORTHEASTERN LOUISIANA.

.DAY ONE...TODAY AND TONIGHT

SLOW MOVING HEAVY SHOWERS AND ISOLATED THUNDERSTORMS CAPABLE OF
PRODUCING RAINFALL RATES WELL IN EXCESS OF ONE INCH PER HOUR WILL BE
POSSIBLE THROUGH THIS AFTERNOON...ESPECIALLY ALONG AND NORTH OF A
LINE EXTENDING FROM BASTROP LOUISIANA...TO JACKSON...TO QUITMAN
MISSISSIPPI. SOME AREAS...PARTICULARLY THOSE SPOTS NEAR THE HIGHWAY
82 CORRIDOR THAT EXPERIENCED HEAVY RAIN YESTERDAY...WILL BE PRONE TO
FLASH FLOODING WITH MINOR TO MAJOR PONDING OF WATER ON ROADWAYS AND
IN LOW-LYING AREAS ALSO A POSSIBILITY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WARM AND HUMID CONDITIONS WILL CONTINUE AS WE GO INTO THE END OF THE
WEEK FOR AREAS THAT ESCAPE THE COOLING RAINS. THE COMBINATION OF HEAT
AND HUMIDITY WILL RESULT IN HEAT INDICES AROUND 105 DEGREES FRIDAY
AND SATURDAY AFTERNOONS.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

LAZ015-016-023>026-MSZ053>055-059>066-072>074-221500-
RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-
CLAIBORNE-COPIAH-SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
952 AM CDT THU JUL 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

50

In the hours before

Local storm report, Jul 21, 8:26 AM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
826 AM CDT THU JUL 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 AM     FLASH FLOOD      2 SW ACKERMAN           33.29N 89.20W
07/21/2011                   CHOCTAW            MS   LAW ENFORCEMENT

            LOTS OF WATER ON HWY 12 SOUTHWEST OF ACKERMAN.

&&

BK
Local storm report, Jul 21, 8:33 AM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
833 AM CDT THU JUL 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     FLASH FLOOD      STURGIS                 33.34N 89.05W
07/21/2011                   OKTIBBEHA          MS   PUBLIC

            SEVERAL ROADS AROUND TOWN FLOODED

&&

BK
Local storm report, Jul 21, 9:46 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
946 AM CDT THU JUL 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0946 AM     FLASH FLOOD      STARKVILLE              33.46N 88.82W
07/21/2011                   OKTIBBEHA          MS   PUBLIC

            WATER IS BEGINNING TO ACCUMULATE ON ROADS IN THE CITY

&&

BK

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 7:54 PM CDTSpecial Weather StatementJANYazoo31 min
Jul 20, 8:58 PM CDTSpecial Weather StatementJANGrenada42 min
Jul 21, 6:13 AM CDTFlash Flood WarningJANAttala, Choctaw, Oktibbeha, Winston2 hr
Jul 21, 8:14 AM CDTFlash Flood WarningJANAttala, Carroll, Choctaw, Montgomery, Oktibbeha, Webster3 hr
Jul 21, 12:56 PM CDTFlash Flood WarningJANMadison61 min

Nearby

Flash Flood Warnings in Mississippi, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.